# SDR DL73K010012

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,078 hours, 38,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN JUST FORWARD OF THE LOWER AFT CORNER OF THE L1 DOOR.  THE DAMAGE WAS        REPAIRED PER BACO DWG 65C27257 AND BACO S/B 737-53-1083.  THE DAMAGE WAS FOUND AT HMV.
